ITEM METADATA RECORD
Title: Linear response theory and kms condition
Authors: Naudts, J ×
Verbeure, André
Weder, R #
Issue Date: 1975
Publisher: Springer-Verlag Heidelberg
Series Title: Communications in mathematical physics vol:44 issue:1 pages:87-99
URI: 
ISSN: 0010-3616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science